# SDR 2001FA0000614

- Difficulty date: November 24, 2001
- Submitted: November 24, 2001
- Operation: General aviation
- Aircraft: N5444J
- Make and model: Cessna 172N
- Aircraft serial: 17273798
- Aircraft time: 5,595 hours
- Engine: Lyc O320H2AD
- Engine time: 1,350 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 3120 · Independent Instruments
- Part: Pressure Switch
- Part number: S17111
- Condition: Leaking
- Location: Fuel System
- Part time: 5,595 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION FOUND OIL DRIPPING ON RIGHT SIDE OF AFT FIREWALL IN CABIN.  TRACED TO LEAKING HOUR METER OIL PRESSURE SWITCH. SWITCH WAS LEAKING INTERNALLY.  REPLACED SWITCH.
